# SDR 2022FA0000336

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: General aviation
- Aircraft: N703KW
- Make and model: Boeing 767
- Aircraft serial: 24343
- Aircraft time: 61,431 hours, 35,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Part serial: UNK
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS POWER SUPPLY (M730) FUSES.  HAVE OPEN CIRCUITS AT STA 401.0
